RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1949, Volume 4, Issue 5(33), Pages 200–201 (Mi umn8662)  

Mathematical Events in the USSR

Mathematical Competition in Lvov in 1948/49 school year

A. S. Kovan'ko


Full text: PDF file (205 kB)

Citation: A. S. Kovan'ko, “Mathematical Competition in Lvov in 1948/49 school year”, Uspekhi Mat. Nauk, 4:5(33) (1949), 200–201

Citation in format AMSBIB
\Bibitem{Kov49}
\by A.~S.~Kovan'ko
\paper Mathematical Competition in Lvov in 1948/49 school year
\jour Uspekhi Mat. Nauk
\yr 1949
\vol 4
\issue 5(33)
\pages 200--201
\mathnet{http://mi.mathnet.ru/umn8662}


Linking options:
  • http://mi.mathnet.ru/eng/umn8662
  • http://mi.mathnet.ru/eng/umn/v4/i5/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:162
    Full text:97
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020